# SDR ASOA20130920169

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 21,309 hours, 21,477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR COMING FROM OVER HEAD LIGHTS ABOVE 1A.  THE ACFT LANDED WITHOUT INCIDENT AND MX INSPECTED THE ACFT, WERE UNABLE TO DUPLICATE THE DISCREPANCY, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
